On the sum and difference of two sets in topological vector spaces
Fundamenta Mathematicae, Tome 71 (1971) no. 2, pp. 165-169
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_71_2_165_169,
author = {Zygfryd Kominek},
title = {On the sum and difference of two sets in topological vector spaces},
journal = {Fundamenta Mathematicae},
pages = {165--169},
year = {1971},
volume = {71},
number = {2},
doi = {10.4064/fm-71-2-165-169},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-71-2-165-169/}
}
TY - JOUR AU - Zygfryd Kominek TI - On the sum and difference of two sets in topological vector spaces JO - Fundamenta Mathematicae PY - 1971 SP - 165 EP - 169 VL - 71 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-71-2-165-169/ DO - 10.4064/fm-71-2-165-169 LA - en ID - 10_4064_fm_71_2_165_169 ER -
Zygfryd Kominek. On the sum and difference of two sets in topological vector spaces. Fundamenta Mathematicae, Tome 71 (1971) no. 2, pp. 165-169. doi: 10.4064/fm-71-2-165-169
Cité par Sources :